Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 03-02-2012, 08:43 PM
Remyjaydot Remyjaydot is offline
Junior Member
 
Join Date: Mar 2012
Posts: 1
Default Nightmares, vivid dreams

I've been taking mobic for two weeks now for joint pain in my hands - taken with food at lunchtime, but I've been having very vivid and disturbing dreams where the dream seems to persist after sitting up in bed or even getting up out of bed (last night my flatmate was worried because I shouted out in my sleep - he ran in my room to find me standing on my bed still dreaming and shouting...the night before I woke up at my balcony doors looking out through the blinds - I've never sleepwalked before and it's worrying because I live 6 floors up and usually sleep with the balcony doors open!) the dreams are tending towards sinister, and scary, again unusual for me.
Reply With Quote
  #2  
Old 08-29-2013, 06:54 PM
Suku Suku is offline
Junior Member
 
Join Date: Aug 2013
Posts: 2
Default Vivid Dreams, nightmares that wake me, my husband & my cat

Quote:
Originally Posted by Remyjaydot View Post
I've been taking mobic for two weeks now for joint pain in my hands - taken with food at lunchtime, but I've been having very vivid and disturbing dreams where the dream seems to persist after sitting up in bed or even getting up out of bed (last night my flatmate was worried because I shouted out in my sleep - he ran in my room to find me standing on my bed still dreaming and shouting...the night before I woke up at my balcony doors looking out through the blinds - I've never sleepwalked before and it's worrying because I live 6 floors up and usually sleep with the balcony doors open!) the dreams are tending towards sinister, and scary, again unusual for me.
I am having the same problem of vivid dreams, nightmares that wake me up and startle my husband and my cat! I consulted the pharmacist and the doctor who prescribed the meloxicam, and neither said the literature reports any reaction of dreams/nightmares, but they started 2 weeks ago when I started the drug! Now I'm not sure if I should continue it. The pain was bad and now gone, but this makes me feel out of sorts for most of the day, too.
Reply With Quote
  #3  
Old 08-31-2013, 10:24 AM
Frey Mama Frey Mama is offline
Junior Member
 
Join Date: Aug 2013
Posts: 1
Thumbs up Meloxicam and weird dreams

I, too, have been experiencing bizarre dreams while on melodical. I was prescribed this for my knees. I have only taken it for 5 days so far. After day 2 the bizarre dreams started to occur. While they aren't waking me up or causing me to do anything in my sleep, the dreams are vivid enough that I wake up in the morning remembering them. The dreams do not tend to be violent in nature however, the recent dream (that has caused me to Google to see if anyone else has had this issue) was a little more on the mean, sad and frustrated side of emotion. Thank you for speaking up about your experience with this drug.
Reply With Quote
Reply

Bookmarks

Tags
nightmares, sleepwalking, vivid dreams

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 07:59 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.